Alert archive / Missouri / Tornado Warnings in 2007
Tornado Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 1, 2007, 5:47 AM CST for Ozark County, Missouri. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 5:47 AM CST (11:47 UTC)
- Expired
- Mar 1, 2007, 6:30 AM CST
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Ozark County, MO
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:15 AM CST | HAIL 0.88 | 5 Ne Gainesville, MO | NICKEL HAIL ALSO REPORTED IN TECUMSEH AT 625 AM. |
| Mar 1, 6:26 AM CST | TORNADO 3 | 3 Sw Caulfield, MO | *** 1 FATAL, 3 INJ *** BASED A TORNADO SURVEY BY THE NWS THE HOWELL COUNTY TORNADO TOUCHED DOWN 3SW OF CAULFIELD MO AND MOVED NE TO 1SW OF THE JUNCTION OF 160/63. THE TORNADO TRACK WAS 15 MILES LONG AND ONE QUARTER MILE WIDE. IN THE CAULFIELD AREA THE TORNADO |
| Mar 1, 6:33 AM CST | TORNADO | 3 Sw Caulfield, MO | *** 1 FATAL, 3 INJ *** BASED A TORNADO SURVEY BY THE NWS THE HOWELL COUNTY TORNADO TOUCHED DOWN 3SW OF CAULFIELD MO AND MOVED NE TO 1SW OF THE JUNCTION OF 160/63. THE TORNADO TRACK WAS 15 MILES LONG AND ONE QUARTER MILE WIDE. IN THE CAULFIELD AREA THE TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 3:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 011147 TORSGF MOC153-011230- /O.NEW.KSGF.TO.W.0016.070301T1147Z-070301T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 547 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... OZARK COUNTY IN SOUTHWEST MISSOURI... * UNTIL 630 AM CST. * AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF BULL SHOALS...AND MOVING NORTHEAST AT 60 MPH. * THIS TORNADIC STORM WILL BE NEAR... GAINESVILLE BY 605 AM CST. THE TOWNS OF PONTIAC...HARDENVILLE...TECUMSEH...ZANONI...SYCAMORE AND DORA ARE ALSO IN THE PATH OF THIS TORNADIC STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246 $$ GAGAN
4 follow-up statements
000 WWUS53 KSGF 011158 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 558 AM CST THU MAR 1 2007 MOC153-011230- /O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/ OZARK MO- 558 AM CST THU MAR 1 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR OZARK COUNTY... AT 555 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR PONTIAC...OR 7 MILES NORTH OF BULL SHOALS...AND MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... GAINESVILLE BY 605 AM CST. THE TOWNS OF HARDENVILLE...UDALL...TECUMSEH...ZANONI...SYCAMORE AND DORA ARE IN THE PATH OF THIS TORNADO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246 $$ GAGAN
000 WWUS53 KSGF 011208 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 608 AM CST THU MAR 1 2007 MOC153-011230- /O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/ OZARK MO- 608 AM CST THU MAR 1 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR OZARK COUNTY... AT 604 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED 6 MILES SOUTH OF GAINESVILLE...OR 13 MILES NORTH OF MOUNTAIN HOME... AND MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... NEAR TECUMSEH BY 615 AM CST. 8 MILES NORTHWEST OF BAKERSFIELD BY 620 AM CST. THE TOWN OF UDALL IS IN THE PATH OF THIS TORNADO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. LAT...LON 3649 9279 3650 9213 3679 9210 3680 9246 $$ GAGAN
000 WWUS53 KSGF 011217 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 617 AM CST THU MAR 1 2007 MOC153-011230- /O.CON.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/ OZARK MO- 617 AM CST THU MAR 1 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR EASTERN OZARK COUNTY... AT 614 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR TECUMSEH...OR 18 MILES NORTH OF MOUNTAIN HOME...AND MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN OZARK COUNTY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IN ADDITION TO THE TORNADO...THIS STORM IS EXPECTED TO PRODUCE WALNUT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. LAT...LON 3650 9244 3650 9213 3679 9212 3680 9232 $$ GAGAN
000 WWUS53 KSGF 011230 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 630 AM CST THU MAR 1 2007 MOC153-011240- /O.EXP.KSGF.TO.W.0016.000000T0000Z-070301T1230Z/ OZARK MO- 630 AM CST THU MAR 1 2007 ...THE TORNADO WARNING FOR EASTERN OZARK COUNTY EXPIRES AT 630 AM CST... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. LAT...LON 3650 9244 3650 9213 3679 9212 3680 9232 $$ GAGAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 1, 5:40 AM CST, 7 minutes earlier.
Area forecast discussion, Mar 1, 5:40 AM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 540 AM CST THU MAR 1 2007 ...UPDATE TO AVAITION... .DISCUSSION... MAIN HIGHLIGHT/CONCERN IN THE SHORT TIME WILL BE ONGOING SEVERE WEATHER THREAT THIS MORNING. THE THUNDERSTORMS WILL BE ASSOCIATED WITH A DRY LINE THAT IS CURRENTLY IN EASTERN OKLAHOMA. A LINE OF THUNDERSTORMS HAVE FORMED ALONG THE DRY LINE AND WILL CONTINUE TO WORK TO THE NORTHEAST THIS MORNING. ALSO THERE HAS BEEN SOME THUNDERSTORMS DEVELOP OVER THE WEST PLAINS AREA AND NORTHERN ARKANSAS. INSTABILITY IS WEAK IN THIS AREA SO THESE STORMS ARE NOT EXPECTED TO BECOME STRONG AND WILL STAY EAST OF WET PLAINS AS THEY MOVE TO THE NORTHEAST. THE COLD FRONT WILL START TO MOVE INTO THE CWA EARLY THIS MORNING AND SHOULD QUICKLY MOVE THROUGH THE AREA AND BE OUT OF THE AREA BY MID MORNING. A LINE OF THUNDERSTORMS HAVE FORMED ON THIS LINE AND WILL CONTINUE ACROSS THE AREA AS THE COLD FRONT PUSHES THROUGH. THE INSTABILITY WILL STILL BE ON THE MARGINAL SIDE WITH SURFACE BASED CAPE APPROACH 1000 J/KG. LOW LEVEL SHEAR WILL CONTINUE TO BE VERY STRONG ALONG AND FORCING WILL BE STRONG AS AN UPPER LEVEL TROUGH SWINGS THROUGH THE AREA ALONG WITH THE DRY LINE. WITH THE SURFACE BASED INSTABILITY THE TORNADO THREAT IS STILL POSSIBLE...WHICH IS WHY A TORNADO WATCH HAS BEEN ISSUED PORTIONS OF THE CWA. EMBEDDED SUPERCELLS WILL BE POSSIBLE WITH IN THE LINE OF STORMS. ALL THE THUNDERSTORM ACTIVITY WILL BE ASSOCIATED WITH THE FRONT WHICH WILL QUICKLY MOVE ACROSS THE AREA...SO THERE WILL ONLY BE A SMALL WINDOW FOR SEVERE WEATHER. THE LOW WILL QUICKLY MOVE OFF TO THE EAST TODAY ENDING THE THUNDERSTORM CHANCES BY NOON TODAY. BEHIND THE FRONT THE PRESSURE GRANDAUNT WILL CONTINUE TO BE TIGHT...ALLOWING FOR ANOTHER WINDY DAY ACROSS THE OZARKS. A COLD FRONT WILL ALSO SWING THROUGH THE AREA TODAY. BRING COOL TEMPERATURES TO THE REGION FOR THE WEEKEND. WRAP AROUND PRECIPITATION WILL FORM ON THE BACK SIDE THE UPPER LEVEL LOW FRIDAY AND SATURDAY...AT THIS TIME IT LOOKS LIKE ALL PRECIPITATION WILL STAY NORTH OF THE AREA. WISE && .AVIATION... FOR THE 12Z KSGF/KJLN TAFS...THE STRONG STORM SYSTEM THAT BROUGHT SEVERE WEATHER TO THE REGION THIS MORNING...HAS MOVED OF TO THE EAST OF THE TWO TAF SITES. MVFR CEILINGS WILL START OFF AT BOTH TAF SITES...WITH CEILINGS IMPROVING THROUGH THE DAY. WINDY WEATHER CONDITIONS WILL CONTINUE TODAY WITH STRONG WEST WINDS TODAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 959 PM CST WED FEB 28 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 959 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING: HAIL UP TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS. DISCUSSION: A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE LEVELS INCREASE. INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED AND STORMS BECOME SURFACE BASED. THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS. DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN. RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY MIDDAY. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE EASTERN MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 1, 4:41 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HAIL GERSTER 37.95N 93.58W
03/01/2007 E1.00 INCH ST. CLAIR MO LAW ENFORCEMENT
&&
GAEDELocal storm report, Mar 1, 4:44 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL SPRINGFIELD 37.20N 93.29W
03/01/2007 E1.00 INCH GREENE MO AMATEUR RADIO
QUARTER SIZE HAIL REPORTED IN SOUTH CENTRAL SPRINGFIELD
BY HAM RADIO
&&
WISELocal storm report, Mar 1, 4:46 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 AM TSTM WND GST SPRINGFIELD 37.20N 93.29W
03/01/2007 E55 MPH GREENE MO AMATEUR RADIO
50 PLUS MILE PER HOUR THUNDERSTORM WIND GUST OCCURRED AT
CAMPBELL AND JAMESRIVER IN SPRINGFIELD
&&
WISELocal storm report, Mar 1, 4:53 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM HAIL BUFFALO 37.64N 93.09W
03/01/2007 E1.00 INCH DALLAS MO LAW ENFORCEMENT
&&
GAEDESpecial weather statement, Mar 1, 4:58 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 458 AM CST THU MAR 1 2007 KSC011-021-037-MOC011-039-057-097-109-119-145-185-217-011800- /O.CAN.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/ THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 41 FOR THE FOLLOWING AREAS IN KANSAS THIS CANCELS 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS CANCELS 9 COUNTIES IN CENTRAL MISSOURI ST. CLAIR IN SOUTHWEST MISSOURI BARTON CEDAR DADE JASPER LAWRENCE MCDONALD NEWTON VERNON THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA... BAXTER SPRINGS...CARTHAGE...COLUMBUS...EL DORADO SPRINGS... FORT SCOTT...GREENFIELD...JOPLIN...LAMAR...MOUNT VERNON... NEOSHO...NEVADA...OSCEOLA...PINEVILLE...PITTSBURG AND STOCKTON. MOC009-015-029-043-059-077-085-105-141-167-209-213-225-011800- /O.CON.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/ TORNADO WATCH 41 REMAINS VALID UNTIL 8 AM CST THIS MORNING FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 13 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MORGAN IN SOUTHWEST MISSOURI BARRY CHRISTIAN DALLAS GREENE LACLEDE POLK STONE TANEY WEBSTER THIS INCLUDES THE CITIES OF...BOLIVAR...BRANSON...BUFFALO... CAMDENTON...CASSVILLE...COLE CAMP...FORSYTH...GALENA... HERMITAGE...KIMBERLING CITY...LEBANON...MARSHFIELD...MONETT... NIXA...OSAGE BEACH...OZARK...REPUBLIC...ROGERSVILLE... SPRINGFIELD...VERSAILLES AND WARSAW. MOC065-067-091-125-131-149-153-161-169-203-215-229-011800- /O.CON.KSGF.TO.A.0042.000000T0000Z-070301T1800Z/ TORNADO WATCH 42 REMAINS VALID UNTIL NOON CST TODAY FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES IN CENTRAL MISSOURI MARIES MILLER PHELPS PULASKI IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI DOUGLAS OZARK WRIGHT THIS INCLUDES THE CITIES OF...ALTON...AVA...CABOOL...ELDON... EMINENCE...FORT LEONARD WOOD...GAINESVILLE...HOUSTON... LAKE OZARK...MANSFIELD...MOUNTAIN GROVE...ROLLA...SALEM... THAYER...THEODOSIA...VIENNA...WAYNESVILLE...WEST PLAINS... WILLOW SPRINGS AND WINONA. WISE
Local storm report, Mar 1, 5:18 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM HAIL NIXA 37.04N 93.29W
03/01/2007 E1.00 INCH CHRISTIAN MO AMATEUR RADIO
QUARTER HAIL ALSO REPORTED IN OZARK
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:42 AM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 63 min |
| Mar 1, 3:04 AM CST | Tornado Warning | SGF | Barton | 30 min |
| Mar 1, 3:11 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory | 25 min |
| Mar 1, 3:17 AM CST | Tornado Warning | SGF | Cedar, Vernon | 43 min |
| Mar 1, 3:39 AM CST | Severe Thunderstorm Warning | SGF | Barton | 36 min |
| Mar 1, 3:43 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 62 min |
| Mar 1, 3:46 AM CST | Tornado Warning | SGF | St. Clair | 59 min |
| Mar 1, 3:49 AM CST | Tornado Warning | SGF | Barton, Cedar, Dade | 56 min |
| Mar 1, 3:53 AM CST | Tornado Warning | SGF | Dade, Lawrence | 20 min |
| Mar 1, 4:01 AM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 59 min |
| Mar 1, 4:05 AM CST | Tornado Warning | SGF | Benton, Hickory | 55 min |
| Mar 1, 4:20 AM CST | Tornado Warning | SGF | Christian, Greene | 40 min |
| Mar 1, 4:22 AM CST | Tornado Warning | SGF | Polk | 32 min |
| Mar 1, 4:24 AM CST | Severe Thunderstorm Warning | SGF | Barry | 36 min |
| Mar 1, 4:28 AM CST | Tornado Warning | SGF | Stone, Taney | 62 min |
| Mar 1, 4:35 AM CST | Tornado Warning | SGF | Dallas | 39 min |
| Mar 1, 4:41 AM CST | Tornado Warning | SGF | Webster | 64 min |
| Mar 1, 4:51 AM CST | Tornado Warning | SGF | Laclede | 54 min |
| Mar 1, 4:57 AM CST | Severe Thunderstorm Warning | SGF | Stone | 33 min |
| Mar 1, 5:07 AM CST | Severe Thunderstorm Warning | SGF | Christian | 38 min |
| Mar 1, 5:15 AM CST | Tornado Warning | SGF | Christian | 15 min |
| Mar 1, 5:32 AM CST | Tornado Warning | SGF | Webster | 43 min |
| Mar 1, 5:42 AM CST | Tornado Warning | SGF | Laclede, Pulaski | 48 min |
| Mar 1, 6:14 AM CST | Tornado Warning | SGF | Maries, Phelps | 46 min |
| Mar 1, 6:16 AM CST | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Mar 1, 6:20 AM CST | Tornado Warning | SGF | Howell | 55 min |
| Mar 1, 6:27 AM CST | Tornado Warning | SGF | Wright | 18 min |
| Mar 1, 6:47 AM CST | Tornado Warning | SGF | Oregon | 58 min |
| Mar 1, 6:51 AM CST | Tornado Warning | SGF | Howell, Oregon | 54 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Phelps | 18 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Shannon | 51 min |
| Mar 1, 7:38 AM CST | Tornado Warning | SGF | Oregon | 52 min |
Nearby
Tornado Warnings in Missouri, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.